MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC; STOPCOCK, I.V. SET
Catalog Number AC135
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.E1 - this complaint was received through: (b)(6).The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received with regards to a 120" (305 cm) appx 15.8 ml, 15 drop admin set w/3 clave¿ clear, nanoclave¿ stopcock, 2 check valves, spin luer, 2 ext that experienced no flow during use.The reporter stated that the custom anesthesia set where the line primes fine and will administer fluid, suddenly stop working 1-2 hours in.This is very problematic as they have to pause patient care and change out the line, causing a pause in fluid delivery (which if anesthesia drugs are currently being administered could cause a major issue).They have three sets to send in for investigation.The anesthesia drugs and it's quantity used were unknown.
 
Event or Problem Description
The event occurred on an unspecified date.
 
Additional Manufacturer Narrative
The following items were provided from the customer for complaint investigaiton: -one used list# ac135 15 drop admin set -one new list# ac135 15 drop admin set -one new medikit supercath 5 20g, and one (1) new medikit supercath 5 18g.Each ac135 set was flow-tested to replicate clinical conditions.There were no issues priming, no leaks and no occlusions were observed, and flow was able to be established through the bag spike and each clave on both sets.The complaint of the set ceasing function was not replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in b5 - describe event or problem, d10 concomitant product and h6 health effect - impact code.

Brand Name
120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21334290
Report Number9617594-2025-00235
Device Sequence Number8459645
Product Code FMG
UDI-Device Identifier00887709124417
UDI-Public(01)00887709124417(17)290901(10)14144071
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC135
Device Lot Number14144071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.; UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown